# SDR F3LA200800037

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 16,229 hours, 7,637 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A12639
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 7,726 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE TIME THE AIRCRAFT WAS ON THE GATE OVERNIGHT, A GATE AGENT INADVERTENTLY OPENED THE R1 DOOR AND DEPLOYED THE R1 DOOR EMERGENCY ESCAPE SLIDE.  MAINTENANCE REMOVED AND REPLACED THE DEPLOYED SLIDE WITH A NEW UNIT IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 25-62-44-400-006.  FOLLOWING COMPLETION OF THE INSTALLATION, THE UNIT RIG CHECKED GOOD.  CORRECTED PART SN TO A12639 FROM A12679 AND ADDED TOTAL FLIGHT CYCLES.
